Intersection dimension and graph invariants

Aravind, N R and Subramanian, C.R. (2020) Intersection dimension and graph invariants. Discussiones Mathematicae Graph Theory, 41 (1). pp. 153-166. ISSN 1234-3099

[img] Text
Intersection_Dimension.pdf - Published Version
Available under License Creative Commons Attribution.

Download (188kB)


We show that the intersection dimension of graphs with respect to several hereditary properties can be bounded as a function of the maximum degree. As an interesting special case, we show that the circular dimension of a graph with maximum degree Δis at most O(ΔlogΔ/log logΔ) . It is also shown that permutation dimension of any graph is at most Δ(log Δ)1+o(1). We also obtain bounds on intersection dimension in terms of treewidth.

[error in script]
IITH Creators:
IITH CreatorsORCiD
Aravind, N R
Item Type: Article
Uncontrolled Keywords: circular dimension; dimensional properties; forbidden-subgraph colorings
Subjects: Computer science
Divisions: Department of Computer Science & Engineering
Depositing User: . LibTrainee 2021
Date Deposited: 30 Jul 2021 04:17
Last Modified: 24 Nov 2022 11:06
Publisher URL:
Related URLs:

Actions (login required)

View Item View Item
Statistics for RAIITH ePrint 8569 Statistics for this ePrint Item